Going Off Pristiq

So far it has lead me to be nauseated and unable to sleep. My sleep last night was worst than normal. These hot flashes are killing me and than insomnia rears it’s ugly head. My husband even purchased a cooling mattress topper and pillow for me and I still wake up in pool of my own sweat several times a night. I suppose I am going to need to get some hormone replacement therapy if this keeps up.  I’m too tired to write honestly, I just want to get stoned and chill, so I will.

3 comments

  1. I didn’t like Pristiq either. Let me tell you about menopause, I’m a little older than you so I’ve been there already. I found going on estrogen(it’s a combo pill with progesterone), very helpful because having bipolar is one thing but then add menopause on top of it and it’s a lot to manage. It’s like one problem becomes two problems. I vote yes for hormone replacement therapy.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s